Small bumps from nose to mouth after belotero or juvederm after two weeks. (photo)

Noticed the bumps right after injection. Doctor said they would go away but are still there after two weeks. Have never experienced this and physician is very qualified. What to do?

Doctor Answers 11

Bumps after Filler

It looks like the filler is too superficial. I recommend massaging the area with a lubricant on the skin. You can use end of a cotton applicator for this. If not improving, I would consider using hyaluronidase to dissolve the filler.


Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Bumps after Filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It looks like the filler is too superficial. I recommend massaging the area with a lubricant on the skin. You can use end of a cotton applicator for this. If not improving, I would consider using hyaluronidase to dissolve the filler.


Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Bumps after filler

The filler is injected more superficially in this case  it was likely belotero to fill in a more superficial line.  It will soften over time on its own, but can be removed with hyaluronidase. Any questions please follow up with your treating physician. 

Bumps after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The filler is injected more superficially in this case  it was likely belotero to fill in a more superficial line.  It will soften over time on its own, but can be removed with hyaluronidase. Any questions please follow up with your treating physician. 

Small bumps from nose to mouth after belotero or juvederm after two weeks.

Hi there, your filler is injected a bit superficially and probably needs to be smoothed. I would recommend you go in and see your board certified dermatologist that did the injections. Ask them to "smooth" it and express your concern about your appearance.  Good luck, Dr. Downie

Jeanine B. Downie, MD
Montclair Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Small bumps from nose to mouth after belotero or juvederm after two weeks.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi there, your filler is injected a bit superficially and probably needs to be smoothed. I would recommend you go in and see your board certified dermatologist that did the injections. Ask them to "smooth" it and express your concern about your appearance.  Good luck, Dr. Downie

Jeanine B. Downie, MD
Montclair Dermatologic Surgeon

You might also like...

Small bumps after injection

Thank you for your question. There is a treatment called hyaluronidase which you can help disolve it. It seems that your doctor injected superficially, which caused the small bumps. I would also recommend you follow up with your physician to discuss any options he or she might have regarding the small bumps.  

Small bumps after injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. There is a treatment called hyaluronidase which you can help disolve it. It seems that your doctor injected superficially, which caused the small bumps. I would also recommend you follow up with your physician to discuss any options he or she might have regarding the small bumps.  

BUMPS WILL GO

Your bumps will go with time.   It appears your doctor injected the product superficially which tends to increase longevity.    The bumps may take a month or more to go but they will go.     My Best,   Dr Commons

BUMPS WILL GO

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Your bumps will go with time.   It appears your doctor injected the product superficially which tends to increase longevity.    The bumps may take a month or more to go but they will go.     My Best,   Dr Commons

Filler

It appears the filler was injected too superficially. The good news is that this is easily correctable with Hyaluronidase treatment

Filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It appears the filler was injected too superficially. The good news is that this is easily correctable with Hyaluronidase treatment

Bumpy after Injections--Reverse with Hyaluronidase

This looks like it is filler creating these lumps and may have been injected too superficially. I recommend following up with your Dr. It can be reversed with hyaluronidase and you can try a different technique next time. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

Bumpy after Injections--Reverse with Hyaluronidase

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This looks like it is filler creating these lumps and may have been injected too superficially. I recommend following up with your Dr. It can be reversed with hyaluronidase and you can try a different technique next time. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

This could be because the filler was injected too superficially

After two weeks, most residual swelling related to the injections should have dissipated. Based on your photo, it appears as though the filler was placed too superficially. I recommend following up with your physician to discuss option such as removing with hyaluronidase. 

I hope this answer is helpful! Best of luck!

This could be because the filler was injected too superficially

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

After two weeks, most residual swelling related to the injections should have dissipated. Based on your photo, it appears as though the filler was placed too superficially. I recommend following up with your physician to discuss option such as removing with hyaluronidase. 

I hope this answer is helpful! Best of luck!

Too superficial

It looks like the filler may have been too superficial and is now visible.  If it is belotero it should smooth out more easily than if it was juvederm.  I would recommend massage over the area with a lubricant on the skin.  Also, see if the doctor can inject hyaluronidase to break down the filler and reverse the problem.

Too superficial

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It looks like the filler may have been too superficial and is now visible.  If it is belotero it should smooth out more easily than if it was juvederm.  I would recommend massage over the area with a lubricant on the skin.  Also, see if the doctor can inject hyaluronidase to break down the filler and reverse the problem.

Bumps after filler

It would appear that the filler is too superficial.  A short course of massage (I recommend the lubricated end of a cotton applicator) can be tried, but I suspect that it may require some hyaluronidase injection to reverse it

Bumps after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It would appear that the filler is too superficial.  A short course of massage (I recommend the lubricated end of a cotton applicator) can be tried, but I suspect that it may require some hyaluronidase injection to reverse it

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.